Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Reply
 
Thread Tools Display Modes
Old February 27th, 2011, 11:39 AM   #1
ihateocd
New Member
 
Join Date: February 27, 2011
Gender: Undisclosed
Default Please help me :(((((

Okay, so I've beem diagonosed with OCD recently, about a month ago. I'm taking 50 mg of Zoloft, because my doctor wants to gtradually increase it. But, i've noticed it hasn't helped me much at all. It did in the beggining, but now not at all. I'm back to my other obsessions, which were:

-I worry about being lesbian, and liking girls, when I know I like guys. I've dated guys in the past, and I have a best friend that i hang out with all the time. And so then I worried that because I like to hang out with her and that i love her, being shes my best friend that i "like" her, when I dont. Then I have pictures of us in my room, and so I worry that i'm obsessed with her because i'm having these thoughts and pictures of us in my room. Does anyone have thoughts like these? I've had similar thoughts before, but idk i hate this it seems like theres no hope at all.

-I also used to worry about my house being haunted, and going to hell and things like that, but I go to church and I worship god so this doesnt make any sense.


PLEASE help mee
ihateocd is offline   Reply With Quote
Old February 27th, 2011, 01:57 PM   #2
Syvelocin
Ocean Soul
 
Syvelocin's Forum Picture
 
Name: Rith
Join Date: August 2, 2009
Location: The Emerald City, OR
Age: 25
Gender: Female
Blog Entries: 3
Default Re: Please help me :(((((

Meds are difficult. It's a long, grueling process getting you situated on meds. You get put on this medication, and you should stay on it continuously, then the doctors will up or lower the dosage accordingly. It will take a long time to get your meds squared away. You just have to keep with it, and tell your doctor about your concerns. You might want to tell them that they've come back, so they can either direct you to continue taking it or they might up the dosage.


And I'm sorry I didn't build your walls. And I'm sorry I had to go and fall.
And I'm sorry I had the whole thing wrong. Well, I guess I'm the sorriest of all.
And I'm sorry that you are feeling small. And I'm sorry that I'm not used to crawling.
And I'm sorry the writing's on the wall. Well, I guess I'm the sorriest of all.
Syvelocin is offline   Reply With Quote
Old February 27th, 2011, 02:55 PM   #3
Dunce
Nice Poster
 
Dunce's Forum Picture
 
Name: Aoife
Join Date: April 15, 2010
Location: Dublin
Age: 24
Gender: Female
Blog Entries: 23
Default Re: Please help me :(((((

God, I have like all the symptoms you described O_o
You could mention it to your GP, but the reason he's increasing your dose is because the small dose you're taking will soon not be enough.
Dunce is offline   Reply With Quote
Old March 24th, 2011, 09:11 AM   #4
Spook
Awesome Poster
 
Spook's Forum Picture
 
Name: Caitlin
Join Date: March 22, 2011
Location: Climbin' in yo windows, snatchin' yo people up
Age: 19
Gender: Female
Blog Entries: 1
Default Re: Please help me :(((((

I normally post in the OCD threads because I can relate...so I take Zoloft as well for my OCD, and sometimes it will stop working. As teens grow, normally the medication dosage isn't enough. Talk to your doctor about upping your dosage if you think that that is the problem. If not, Zoloft may not work for you. Anyways, I don't think that it is much of a problem to wonder about your sexuality, and I personally don't relate it to OCD, unless it becomes a major obsession. As for thoughts about going to hell, I have had thoughts saying "I hate god" and I am very religious as well. Think of it this way- it is the devil speaking in your mind-it isn't your thoughts. That is what helped me. PM me if you want to talk. Take care

Spook is offline   Reply With Quote
Old March 24th, 2011, 11:24 AM   #5
Nevermore
Nice Poster
 
Nevermore's Forum Picture
 
Name: Sammy <3
Join Date: November 5, 2010
Age: 21
Gender: Female
Blog Entries: 4
Default Re: Please help me :(((((

The docs put me on Zoloft and Abilify, and made me stop concerta since I was losing too much weight. I'm on 100 mg Zoloft and they are increasing mine again. However meds take at least 6 to 8 weeks to get in your system and work right, so give 'em a chance. However definately speak to your doctor about your concerns. Good luck! <3


Charlie Girl and Ichigo are my Wiccan sisers
Animal Luverrr is my lil sis <3
Nevermore is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 10:20 PM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright 2004 - 2017, VirtualTeen.org